I have also gained weight, vivid dreams, and sleeping a lot. I've been taking it in the morning as I forget at night but am thinking I need to switch. I just saw somewhere that my hoarseness might be caused by it.
Yes it can cause hoarsness due to it drying out your throat as well it drys out your mouth etc..
Also it can make you sleepy during the day. It should be taken before bed.
You can try a mouthwash that's good for dry mouth and throat, its called biotene.
I wish you well,
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Oct 2017 • 2 answers
Updated 16 Feb 2015 • 3 answers
Updated 15 Aug 2016 • 1 answer
Updated 29 Dec 2017 • 4 answers
Updated 24 Nov 2018 • 2 answers